MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 22; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 22; CATHETER, UROLOGICAL
Model Number IPN051275
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
(b)(6) reporting that a 318122 as inserted in the or; on the next day upon evaluation/flushing, it slid out of the patient; the balloon was deflated.The foley was replaced; no harm to patient.I was given 3 lot numbers-not sure which, if any, are for this product (per reporter) kma21a0404, kma20t0435 and 20a13.
 
Event or Problem Description
Ohio state unv.Reporting that a 318122 as inserted in the or; on the next day upon evaluation/flushing, it slid out of the patient; the balloon was deflated.The foley was replaced; no harm to patient.I was given 3 lot numbers-not sure which, if any, are for this product (per reporter) kma21a0404, kma20t0435 and 20a13.
 
Additional Manufacturer Narrative
(b)(4).Lot number kma20t0435 does not exists in the system.Complaint reported that "a 318122 'as inserted in the or; on the next day upon evaluation/flushing, it 'slid' out of the patient-the balloon was deflated.The foley was replaced-no harm to patient.I was given 3 lot numbers-not sure which, if any, are for this product (per reporter) kma21a0404, kma20t0435 and 20a13." there was no sample returned for further investigation.As our own initiative, simulation test was done using representative sample from complaint sample tc20032538.Visual examination on the complaint sample tc20032538 did not reveal any obvious defect or abnormality.There was no sign of leak, kinking , clamp mark or collapse airline observed throughout the shaft.The catheters then were inflated with 10ml of water using a 10ml luer tip syringe.The balloons inflated without any difficulties faced.No latex particle or other foreign particle seen within the balloon.The inflation eye was normal and no collapse of the inflation airline observed.Leaving the inflated balloon for 30 minutes showed no sign of leak on any part of the catheter.Deflations of the balloons by connecting empty luer tip syringe barrel to the valve were smooth , spontaneous and complete.Repeat of inflation and deflation using the attached syringe gave similar observation with no problem experienced.There was no sample returned from complainant therefore further investigation could not be conducted to find out the real root cause of the leak as reported.From simulation test, no abnormality found on the representative sample from complaint (b)(6).Therefore , complaint could not be confirmed.

Brand Name
PURE GOLD TIEMANN 5-15ML PTFE STR H 22
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11770644
Report Number8040412-2021-00142
Device Sequence Number14334565
Product Code KOD
UDI-Device Identifier04026704303137
UDI-Public04026704303137
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN051275
Device Catalogue Number318122
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1